Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 17, NWS Goodland, KS

April 23, 2016Hitchcock County, Nebraska; Rawlins County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Apr 23, 2016, 11:22 PM CDT for Hitchcock County, Nebraska; Rawlins County, Kansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2016, 11:22 PM CDT (04:22 UTC)
Expired
Apr 23, 2016, 11:45 PM CDT
In force
23 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Rawlins County, KS, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 88 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 866 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
866 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
2063 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

792 
WUUS53 KGLD 240422
SVRGLD
KSC153-NEC087-240445-
/O.NEW.KGLD.SV.W.0017.160424T0422Z-160424T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1122 PM CDT SAT APR 23 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RAWLINS COUNTY IN NORTHWESTERN KANSAS...
  HITCHCOCK COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 1145 PM CDT

* AT 1121 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTHEAST OF STRATTON TO 13 MILES NORTH OF
  LEVANT...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ATWOOD...TRENTON...CULBERTSON...STRATTON...MCDONALD...HERNDON AND
  LUDELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4001 10076 4000 10074 3957 10075 3957 10141
      4000 10134 4000 10132 4015 10132 4033 10076
TIME...MOT...LOC 0421Z 241DEG 39KT 4007 10116 3958 10120 

HAIL...<.75IN
WIND...60MPH
 
$$

DR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:22 PM CDT, 5 hours earlier.

Area forecast discussion, Apr 23, 6:22 PM CDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
522 PM MDT SAT APR 23 2016

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 133 PM MDT SAT APR 23 2016

THERE IS STILL A MARGINAL THREAT OF SEVERE WEATHER ACROSS THE
FORECAST AREA TONIGHT ALONG AND AHEAD OF THE SURFACE TROUGH
ASSOCIATED WITH A SHORT WAVE TROUGH ALOFT THAT LIFTS OUT ACROSS
THE CENTRAL HIGH PLAINS REGION AHEAD OF THE MAIN LOW PRESSURE
SYSTEM EXPECTED TO MOVE INTO THE NORTHERN HIGH PLAINS ON SUNDAY.
THUNDERSTORMS DEVELOPMENT AND STORMS MOVING ACROSS THE REGION
SHOULD BE CONFINED MAINLY TO THE 01Z-07Z TIME FRAME.

THE INITIAL SURFACE TROUGH WILL MOVE THROUGH THE FORECAST AREA
BETWEEN 06Z-09Z OVERNIGHT. THE SURFACE TROUGH WILL RETROGRADE AND
REINTENSIFY DURING THE DAY ON SUNDAY WITH THE APPROACH OF THE
MAIN UPPER LOW...KEEPING SURFACE WINDS GENERALLY WESTERLY WITH AN
INCREASE IN WIND SPEEDS LATE IN THE DAY AS THE GRADIENT INCREASE
WITH THE THROUGH DEEPENING INTO THE PANHANDLE REGION.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 329 PM MDT SAT APR 23 2016

FOR THIS EXTENDED FORECAST PERIOD...AN ACTIVE WEATHER PATTERN IS
STILL ANTICIPATED TO ENVELOP THE UNITED STATES. THIS WILL RESULT IN
SEVERAL LARGE UPPER LEVEL DISTURBANCES EJECTING OVER THE HIGH
PLAINS. THE TWO KEY DISTURBANCES TO FOCUS ON ARE THE ONES MOVING
THROUGH TUESDAY INTO WEDNESDAY AND ONCE AGAIN FRIDAY INTO SATURDAY.

BEGINNING WITH TOMORROW NIGHT INTO MONDAY...BENIGN WEATHER IS
ANTICIPATED ACROSS THE REGION. NO PRECIPITATION IS FORECAST DUE TO A
DRY AIRMASS AND A PASSING SHORTWAVE RIDGE. A WEAK COLD FRONT SLIPS
THROUGH TOMORROW EVENING. THIS SHALL LEAD TO COOLER HIGH
TEMPERATURES MONDAY AND SLIGHTLY DRIER AIR. WINDS BEGIN TO SHIFT
AROUND TO THE SOUTHEAST MONDAY AFTERNOON AS A WEAK HIGH PRESSURE
DEPARTS. AS THIS HAPPENS...MOISTURE RETURN FROM THE SOUTHEAST BEGINS
TO HAVE A MUCH LARGE EFFECT.

ON MONDAY EVENING...A SUBTLE DISTURBANCES PASSES THROUGH THE REGION.
A FEW STORMS MAY DEVELOP OVER CENTRAL COLORADO AND SPREAD NORTHEAST
INTO NORTHEAST COLORADO. OVERALL...AM NOT ANTICIPATING THIS TO BE
ANYTHING MAJOR. MINIMAL MUCAPE AND REMAINING DRY AIR INDICATE A FEW
THUNDERSTORMS MAY BE POSSIBLE BUT ALL STORMS WILL REMAIN WELL BELOW
SEVERE LIMITS.

MOISTURE RETURN CONTINUES MONDAY NIGHT INTO TUESDAY AS A SURFACE LOW
DEEPENS OVER SOUTHEAST COLORADO. SOUTHEAST WINDS OF 10-20 MPH
CONTINUE TO PUMP RICH MOISTURE IN. IN ADDITION...A LOW LEVEL JET IS
EXPECTED TO DEVELOP. WOULD NOT BE SURPRISED IF A FEW ELEVATED
THUNDERSTORMS POP DURING THE OVERNIGHT HOURS. WHAT IS MORE LIKELY IS
SHOWERS/DRIZZLE/FOG DEVELOP AS A RESULT OF A WEAK DISTURBANCE...THE
LOW LEVEL JET...MOISTURE RETURN AND A STRONG LOW LEVEL INVERSION.
INSTABILITY MAY BE HIGH ENOUGH FOR SOME ISOLATED THUNDERSTORMS SO
KEPT THUNDERSTORM MENTION FOR NOW.

TUESDAY HAS THE POTENTIAL TO BE AN ACTIVE SEVERE WEATHER DAY ACROSS
THE REGION. FORECAST GUIDANCE DIFFERS SIGNIFICANTLY ON THE LOCATION
OF AN INCOMING DRYLINE...STRENGTH OF THE CAP AND AMOUNT OF
INSTABILITY. AS A RESULT...CONFIDENCE IS LOW ON WHERE THE STORMS
WILL FIRE AND HOW SIGNIFICANT THEY WILL BE. WITH THE STRONG SURFACE
LOW COMING IN AND A STRONG WIND FIELD ALOFT...SHEAR WILL BE MORE
THAN ENOUGH FOR SUPERCELL THUNDERSTORMS AND POTENTIAL TORNADOES.
APPROPRIATELY...THE STORM PREDICTION CENTER HAS ALREADY INCLUDED
PARTS OF THE EASTERN FORECAST AREA UNDER A SLIGHT RISK FOR SEVERE
WEATHER. THIS THREAT NEEDS TO BE MONITORED CLOSELY OVER THE COMING
DAYS.

AFTER A COOL DOWN...THE NEXT DISTURBANCE EJECTS OVER THE HIGH PLAINS
KICKS OUT FRIDAY INTO SATURDAY. AS IT STANDS RIGHT NOW...THE
ATMOSPHERE APPEARS MUCH MORE STABLE THAN THE PREVIOUS SYSTEM.
THEREFORE...THE CURRENT ANTICIPATED SEVERE WEATHER THREAT IS LOWER.
HOWEVER...IF A WARM FRONT SURGES NORTH...THE TRI-STATE REGION WOULD
BE FIRMLY IN THE SIGHTS FOR ANOTHER POTENTIAL SEVERE WEATHER EVENT.
TUESDAY'S SYSTEM BEARS WATCHING THE MOST BUT THE SYSTEM TOWARDS THE
END OF NEXT WEEK ALSO NEEDS TO BE WATCHED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 519 PM MDT SAT APR 23 2016

VFR CONDITIONS WILL WILL CONTINUE FOR THE NEXT 24 HOURS. A
DISTURBANCE WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS TO KMCK
AND KGLD LATER THIS EVENING. THE DISTURBANCE WILL MOVE EAST
OVERNIGHT WITH BREEZY WEST NORTHWEST WIND SUNDAY.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...LOCKHART
LONG TERM...RRH
AVIATION...FS
Hazardous weather outlook, Apr 23, 4:36 PM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
336 PM MDT SAT APR 23 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-242145-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
336 PM MDT SAT APR 23 2016 /436 PM CDT SAT APR 23 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND INTO THE EVENING AS A WEATHER DISTURBANCE MOVES ACROSS THE
AREA. STRONG AND GUSTY WINDS AND HAIL TO ONE INCH IN DIAMETER ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING
FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 70. STORMS MAY PRODUCE
LARGE HAIL...DAMAGING WINDS...AND PERHAPS A TORNADO OR TWO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY AND THIS EVENING.

In the hours before

Special weather statement, Apr 23, 9:52 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
852 PM MDT SAT APR 23 2016

COZ090>092-240330-
YUMA COUNTY CO-KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
852 PM MDT SAT APR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YUMA COUNTY IN
NORTHEASTERN COLORADO...EASTERN KIT CARSON AND EASTERN CHEYENNE
COUNTIES IN EAST CENTRAL COLORADO UNTIL 930 PM MDT...

AT 852 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 14 MILES NORTHWEST OF BONNY RESERVOIR TO 11
MILES SOUTH OF CHEYENNE WELLS. MOVEMENT WAS NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...CHEYENNE WELLS...BONNY RESERVOIR...BETHUNE...ARAPAHOE...
IDALIA AND HALE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 429 AND 450.
 HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 227.

LAT...LON 3983 10242 3988 10205 3862 10205 3861 10247
TIME...MOT...LOC 0252Z 227DEG 36KT 3977 10234 3865 10241

DR
Local storm report, Apr 23, 10:02 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
902 PM MDT SAT APR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND GST     3 S BURLINGTON          39.26N 102.27W
04/23/2016  M50.00 MPH       KIT CARSON         CO   ASOS

&&

FS
Special weather statement, Apr 23, 10:17 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
917 PM MDT SAT APR 23 2016

KSZ001-013-027-240345-
WALLACE KS-CHEYENNE KS-SHERMAN KS-
917 PM MDT SAT APR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR WALLACE COUNTY IN WEST CENTRAL
KANSAS...CHEYENNE AND SHERMAN COUNTIES IN NORTHWESTERN KANSAS UNTIL
945 PM MDT/1045 PM CDT/...

AT 917 PM MDT/1017 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF
HAIGLER TO 3 MILES WEST OF KANORADO TO 9 MILES SOUTHWEST OF WESKAN.
MOVEMENT WAS NORTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GOODLAND...ST. FRANCIS...SHARON SPRINGS...KANORADO...RULETON...WESKAN AND
WALLACE.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 25.

LAT...LON 4000 10205 4000 10155 3870 10159 3870 10204
TIME...MOT...LOC 0317Z 228DEG 34KT 3989 10209 3935 10209 3878 10210

DR
Special weather statement, Apr 23, 10:46 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
946 PM MDT SAT APR 23 2016

KSZ001-002-NEZ079-080-240430-
CHEYENNE KS-RAWLINS KS-DUNDY NE-HITCHCOCK NE-
946 PM MDT SAT APR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RAWLINS AND EASTERN
CHEYENNE COUNTIES IN NORTHWESTERN KANSAS...EASTERN DUNDY AND WESTERN
HITCHCOCK COUNTIES IN SOUTHWESTERN NEBRASKA UNTIL 1030 PM MDT/1130 PM
CDT/...

AT 946 PM MDT/1046 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF BENKELMAN
TO 3 MILES WEST OF BIRD CITY. MOVEMENT WAS NORTHEAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BENKELMAN...BIRD CITY...STRATTON...MCDONALD...MAX...BLAKEMAN AND
BEARDSLEY.

LAT...LON 4035 10111 3957 10103 3957 10160 4007 10168
      4035 10142
TIME...MOT...LOC 0346Z 218DEG 37KT 4004 10163 3974 10159

DR
Special weather statement, Apr 23, 10:49 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
949 PM MDT SAT APR 23 2016

KSZ013-014-027-028-041-240430-
WALLACE KS-GREELEY KS-LOGAN KS-THOMAS KS-SHERMAN KS-
949 PM MDT SAT APR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR WALLACE...NORTHERN GREELEY...
WESTERN THOMAS...WESTERN LOGAN AND EASTERN SHERMAN COUNTIES UNTIL
1030 PM MDT/1130 PM CDT/...

AT 948 PM MDT/1048 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF GOODLAND TO
NEAR TOWNER. MOVEMENT WAS NORTHEAST AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GOODLAND...SHARON SPRINGS...TRIBUNE...BREWSTER...LEVANT...WESKAN AND
WINONA.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 15 AND 51.

LAT...LON 3865 10205 3940 10176 3957 10160 3957 10101
      3870 10140 3870 10157 3853 10158 3838 10204
TIME...MOT...LOC 0348Z 236DEG 42KT 3935 10159 3844 10205

DR
Local storm report, Apr 23, 10:52 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
952 PM MDT SAT APR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND GST     GOODLAND                39.35N 101.71W
04/23/2016  M63 MPH          SHERMAN            KS   ASOS

&&

FS

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 11:46 PM CDTSevere Thunderstorm WarningGLDHitchcock, Red Willow29 min
Apr 24, 12:31 AM CDTSevere Thunderstorm WarningGLDRed Willow28 min
Apr 24, 1:38 AM CDTSevere Thunderstorm WarningGLDHitchcock17 min
Apr 24, 1:59 AM CDTSpecial Weather StatementGLDRed Willow31 min
Apr 23, 10:17 PM CDTSpecial Weather StatementGLDCheyenne, Sherman, Wallace28 min
Apr 23, 10:46 PM CDTSpecial Weather StatementGLDRawlins44 min
Apr 23, 10:49 PM CDTSpecial Weather StatementGLDGreeley, Sherman, Wallace41 min
Apr 23, 10:54 PM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace51 min
Apr 23, 11:31 PM CDTSpecial Weather StatementGLDWichita14 min
Apr 23, 11:45 PM CDTSevere Thunderstorm WarningGLDLogan, Sheridan, Thomas30 min
Apr 23, 11:51 PM CDTSpecial Weather StatementGLDDecatur, Rawlins, Thomas24 min
Apr 24, 12:18 AM CDTSevere Thunderstorm WarningGLDSheridan, Thomas42 min
Apr 24, 1:16 AM CDTSpecial Weather StatementGLDGove, Sheridan29 min
Apr 24, 2:01 AM CDTSpecial Weather StatementGLDSheridan29 min
Apr 24, 2:46 AM CDTSpecial Weather StatementGLDDecatur44 min
Apr 24, 3:45 AM CDTSpecial Weather StatementGLDNorton15 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.